You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A New Class of Orthogonal Polynomials: The Bessel Polynomials
H. L. Krall and Orrin Frink
Transactions of the American Mathematical Society
Vol. 65, No. 1 (Jan., 1949), pp. 100-115
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1990516
Page Count: 16
You can always find the topics here!Topics: Polynomials, Weighting functions, Bessel functions, Differential equations, Recurrence relations, Coefficients, Integers, Mathematical integrals, Orthogonality, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1949 American Mathematical Society